MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7132
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation (2001)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via user medwatch 0501160000-2024-8003 that the patient experienced hypotension and perforation.The target lesions were located in the proximal left anterior descending (lad) and proximal left circumflex (lcx) arteries, both previously wired and stented.A 5.0 x 8 mm nc emerge balloon catheter and a 4.00 mm x 12 mm emerge balloon catheter were simultaneously inflated to recommended pressures at 18 atmospheres.However, during the procedure, the patient experienced hypotension and both balloons were deflated.Following balloon deflation, a contrast shot revealed left main (lm) vessel perforation or dissection, and both balloons were reinflated to 12 atmospheres.Following this tamponading effect by both balloons, the perforation/dissection of the lm vessel seemed to resolve as the staining had significantly decreased, and in the following shots, the contrast appeared to remain inside the vessel.No further issues were reported.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19130405
Report Number2124215-2024-22538
Device Sequence Number6900978
Product Code LOX
UDI-Device Identifier08714729806165
UDI-Public08714729806165
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Model Number7132
Device Catalogue Number7132
Device Lot Number0031578816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight99 KG
Patient EthnicityHispanic